Publications of Henri Gillet

H. Gillet and C. Soulé.  On the arithmetic Chern character.  Ann. Fac. Sci. Toulouse Math. (6), 23(3):611--619, 2014. MR3266707
Henri Gillet, Sergey Gorchinskiy and Alexey Ovchinnikov.  Parameterized Picard-Vessiot extensions and Atiyah extensions.  Adv. Math., 238:322--411, 2013. MR3033637
Henri Gillet, Sergey Gorchinskiy and Alexey Ovchinnikov.  Parameterized Picard--Vessiot extensions and Atiyah extensions.  Advances in Mathematics, 238:322--411, 2013.
Henri Gillet and Christophe Soulé.  On The Arithmetic Chern Character .  7 pages,To appear in the proceedings of the conference “Arakelov Geometry and $K$-theory”, Toulouse, 2012.  2012.
Henri Gillet and Christophe Soulé.  Erratum for: ``On the number of lattice points in convex symmetric bodies and their duals'', Israel Journal of Mathematics 74 (1991), 347--357 [mr1135244].  Israel J. Math., 171:443--444, 2009. MR2520119
Henri Gillet.  Arithmetic intersection theory on Deligne-Mumford stacks.  In Motives and algebraic cycles, pages 93--109.  Amer. Math. Soc., Providence, RI, 2009. MR2562454
Henri Gillet and Christophe Soulé.  Motivic weight complexes for arithmetic varieties.  J. Algebra, 322(9):3088--3141, 2009. MR2567412
Henri Gillet and Fatih M. Ünlü.  An explicit proof of the generalized Gauss-Bonnet formula.  Astérisque, 328:137--160 (2010), 2009. MR2664468
Henri Gillet, Damian Rössler and Christophe Soulé.  An arithmetic Riemann-Roch theorem in higher degrees.  Ann. Inst. Fourier (Grenoble), 58(6):2169--2189, 2008. MR2473633
Henri Gillet and Daniel R. Grayson.  Volumes of symmetric spaces via lattice points.  Doc. Math., 11:425--447 (electronic), 2006. MR2288076
Henri Gillet.  $K$-theory and intersection theory.  In Handbook of $K$-theory. Vol. 1, 2, pages 235--293.  Springer, Berlin, 2005. MR2181825
Henri Gillet and Daniel R. Grayson.  Erratum to: ``The loop space of the $Q$-construction'' [Illinois J. Math. 31 (1987), no. 4, 574--597; MR0909784 (89h:18012)].  Illinois J. Math., 47(3):745--748, 2003. MR2007234
Henri Gillet.  Differential algebra---a scheme theory approach.  In Differential algebra and related topics (Newark, NJ, 2000), pages 95--123.  World Sci. Publ., River Edge, NJ, 2002. MR1921696
Henri Gillet and Christophe Soulé.  Direct images in non-Archimedean Arakelov theory.  Ann. Inst. Fourier (Grenoble), 50(2):363--399, 2000. MR1775354
H. Gillet and C. Soulé.  Erratum: ``The holonomy of the determinant of cohomology of an algebraic bundle'' [Comm. Math. Phys. 131 (1990), no. 1, 219--220; MR1062753 (91g:58295)].  Comm. Math. Phys., 215(1):237--238, 2000. MR1800925
Henri Gillet.  $K$-theory and algebraic geometry.  In Algebraic $K$-theory and its applications (Trieste, 1997), pages 206--233.  World Sci. Publ., River Edge, NJ, 1999. MR1715876
H. Gillet and C. Soulé.  Filtrations on higher algebraic $K$-theory.  In Algebraic $K$-theory (Seattle, WA, 1997), pages 89--148.  Amer. Math. Soc., Providence, RI, 1999. MR1743238
H. Gillet and C. Soulé.  Upper bounds for regularized determinants.  Comm. Math. Phys., 199(1):99--115, 1998. MR1660211
S. Bloch, H. Gillet and C. Soulé.  Algebraic cycles on degenerate fibers.  In Arithmetic geometry (Cortona, 1994), pages 45--69.  Cambridge Univ. Press, Cambridge, 1997. MR1472491
H. Gillet and C. Soulé.  Descent, motives and $K$-theory.  J. Reine Angew. Math., 478:127--176, 1996. MR1409056
S. Bloch, H. Gillet and C. Soulé.  Non-Archimedean Arakelov theory.  J. Algebraic Geom., 4(3):427--485, 1995. MR1325788
J.-B. Bost, H. Gillet and C. Soulé.  Heights of projective varieties and positive Green forms.  J. Amer. Math. Soc., 7(4):903--1027, 1994. MR1260106
H. Gillet and C. Soulé.  Arithmetic analogs of the standard conjectures.  In Motives (Seattle, WA, 1991), pages 129--140.  Amer. Math. Soc., Providence, RI, 1994. MR1265527
D. Cooper, M. Culler, H. Gillet, D. D. Long and P. B. Shalen.  Plane curves associated to character varieties of $3$-manifolds.  Invent. Math., 118(1):47--84, 1994. MR1288467
E. Lluis-Puebla, J.-L. Loday, H. Gillet, C. Soulé and V. Snaith.  Higher algebraic $K$-theory: an overview, volume 1491 of Lecture Notes in Mathematics.  Springer-Verlag, Berlin, 1992. MR1175629
Henri Gillet and Christophe Soulé.  An arithmetic Riemann-Roch theorem.  Invent. Math., 110(3):473--543, 1992. MR1189489
H. Gillet and C. Soulé.  Analytic torsion and the arithmetic Todd genus.  Topology, 30(1):21--54, 1991. MR1081932
H. Gillet and P. Shalen.  Cohomological dimension of groups acting on ${\bf R}$-trees.  In Arboreal group theory (Berkeley, CA, 1988), pages 231--250.  Springer, New York, 1991. MR1105336
Jean-Benoît Bost, Henri Gillet and Christophe Soulé.  Un analogue arithmétique du théorème de Bézout.  C. R. Acad. Sci. Paris Sér. I Math., 312(11):845--848, 1991. MR1108504
H. Gillet, B. Mazur and C. Soulé.  A note on a classical theorem of Blichfeldt.  Bull. London Math. Soc., 23(2):131--132, 1991. MR1122898
Henri Gillet, Peter B. Shalen and Richard K. Skora.  Simplicial approximation and low-rank trees.  Comment. Math. Helv., 66(4):521--540, 1991. MR1129795
H. Gillet and C. Soulé.  On the number of lattice points in convex symmetric bodies and their duals.  Israel J. Math., 74(2-3):347--357, 1991. MR1135244
Henri Gillet.  A Riemann-Roch theorem in arithmetic geometry.  In Proceedings of the International Congress of Mathematicians, Vol. I, II (Kyoto, 1990), pages 403--412.  Math. Soc. Japan, Tokyo, 1991. MR1159228
Henri Gillet and Christophe Soulé.  Characteristic classes for algebraic vector bundles with Hermitian metric. I.  Ann. of Math. (2), 131(1):163--203, 1990. MR1038362
Henri Gillet and Christophe Soulé.  Characteristic classes for algebraic vector bundles with Hermitian metric. II.  Ann. of Math. (2), 131(2):205--238, 1990. MR1043268
J.-M. Bismut, H. Gillet and C. Soulé.  Bott-Chern currents and complex immersions.  Duke Math. J., 60(1):255--284, 1990. MR1047123
H. Gillet and C. Soulé.  The holonomy of the determinant of cohomology of an algebraic bundle.  Comm. Math. Phys., 131(1):219--220, 1990. MR1062753
Henri Gillet and Peter B. Shalen.  Dendrology of groups in low ${\bf Q}$-ranks.  J. Differential Geom., 32(3):605--712, 1990. MR1078160
Jean-Michel Bismut, Henri Gillet and Christophe Soulé.  Complex immersions and Arakelov geometry.  In The Grothendieck Festschrift, Vol. I, pages 249--331.  Birkhäuser Boston, Boston, MA, 1990. MR1086887
Henri Gillet and Christophe Soulé.  Arithmetic intersection theory.  Inst. Hautes Études Sci. Publ. Math., 72:93--174 (1991), 1990. MR1087394
Henri Gillet and Christophe Soulé.  Arithmetic Chow groups and differential characters.  In Algebraic $K$-theory: connections with geometry and topology (Lake Louise, AB, 1987), pages 29--68.  Kluwer Acad. Publ., Dordrecht, 1989. MR1045844
Henri Gillet and Christophe Soulé.  Un théorème de Riemann-Roch-Grothendieck arithmétique.  C. R. Acad. Sci. Paris Sér. I Math., 309(17):929--932, 1989. MR1055224
J.-M. Bismut, H. Gillet and C. Soulé.  Analytic torsion and holomorphic determinant bundles. I. Bott-Chern forms and analytic torsion.  Comm. Math. Phys., 115(1):49--78, 1988. MR929146
Jean-Michel Bismut, Henri Gillet and Christophe Soulé.  Analytic torsion and holomorphic determinant bundles. II. Direct images and Bott-Chern forms.  Comm. Math. Phys., 115(1):79--126, 1988. MR929147
Jean-Michel Bismut, Henri Gillet and Christophe Soulé.  Analytic torsion and holomorphic determinant bundles. III. Quillen metrics on holomorphic determinants.  Comm. Math. Phys., 115(2):301--351, 1988. MR931666
Jean-Michel Bismut, Henri Gillet and Christophe Soulé.  Classes caractéristiques secondaires et immersions en géométrie complexe.  C. R. Acad. Sci. Paris Sér. I Math., 307(11):565--567, 1988. MR967362
Henri Gillet and Christophe Soulé.  Amplitude arithmétique.  C. R. Acad. Sci. Paris Sér. I Math., 307(17):887--890, 1988. MR974432
Henri Gillet and Marc Levine.  The relative form of Gersten's conjecture over a discrete valuation ring: the smooth case.  J. Pure Appl. Algebra, 46(1):59--71, 1987. MR894392
Jean-Michel Bismut, Henri Gillet and Christophe Soulé.  Torsion analytique et fibrés déterminants holomorphes.  C. R. Acad. Sci. Paris Sér. I Math., 305(3):81--84, 1987. MR901140
Henri Gillet.  An introduction to higher-dimensional Arakelov theory.  In Current trends in arithmetical algebraic geometry (Arcata, Calif., 1985), pages 209--228.  Amer. Math. Soc., Providence, RI, 1987. MR902594
Henri Gillet and William Messing.  Cycle classes and Riemann-Roch for crystalline cohomology.  Duke Math. J., 55(3):501--538, 1987. MR904940
Henri Gillet and Daniel R. Grayson.  The loop space of the $Q$-construction.  Illinois J. Math., 31(4):574--597, 1987. MR909784
H. Gillet and C. Soulé.  Intersection theory using Adams operations.  Invent. Math., 90(2):243--277, 1987. MR910201
Henri Gillet.  $K$-theory and intersection theory revisited.  $K$-Theory, 1(4):405--415, 1987. MR920952
H. Gillet and C. Soulé.  Direct images of Hermitian holomorphic bundles.  Bull. Amer. Math. Soc. (N.S.), 15(2):209--212, 1986. MR854556
Henri Gillet.  Gersten's conjecture for the $K$-theory with torsion coefficients of a discrete valuation ring.  J. Algebra, 103(1):377--380, 1986. MR860713
Henri Gillet.  The $K$-theory of twisted complexes.  In Applications of algebraic $K$-theory to algebraic geometry and number theory, Part I, II (Boulder, Colo., 1983), pages 159--191.  Amer. Math. Soc., Providence, RI, 1986. MR862636
H. Gillet.  Some new Gysin homomorphisms for the Chow homology of varieties.  Proc. London Math. Soc. (3), 50(1):57--68, 1985. MR765368
Henri Gillet and Christophe Soulé.  $K$-théorie et nullité des multiplicités d'intersection.  C. R. Acad. Sci. Paris Sér. I Math., 300(3):71--74, 1985. MR777736
Henri Gillet and Christophe Soulé.  Classes caractéristiques en théorie d'Arakelov.  C. R. Acad. Sci. Paris Sér. I Math., 301(9):439--442, 1985. MR809851
Henri Gillet.  Deligne homology and Abel-Jacobi maps.  Bull. Amer. Math. Soc. (N.S.), 10(2):285--288, 1984. MR733697
Henri Gillet.  On the $K$-theory of surfaces with multiple curves and a conjecture of Bloch.  Duke Math. J., 51(1):195--233, 1984. MR744295
Henri Gillet.  Homological descent for the $K$-theory of coherent sheaves.  In Algebraic $K$-theory, number theory, geometry and analysis (Bielefeld, 1982), pages 80--103.  Springer, Berlin, 1984. MR750678
Henri Gillet and Christophe Soulé.  Intersection sur les variétés d'Arakelov.  C. R. Acad. Sci. Paris Sér. I Math., 299(12):563--566, 1984. MR770447
Henri Gillet.  Intersection theory on algebraic stacks and $Q$-varieties.  In Proceedings of the Luminy conference on algebraic $K$-theory (Luminy, 1983), volume 34 of, pages 193--240.  1984. MR772058
Henri A. Gillet and Robert W. Thomason.  The $K$-theory of strict Hensel local rings and a theorem of Suslin.  In Proceedings of the Luminy conference on algebraic $K$-theory (Luminy, 1983), volume 34 of, pages 241--254.  1984. MR772059
Henri Gillet.  Universal cycle classes.  Compositio Math., 49(1):3--49, 1983. MR699858
William Fulton and Henri Gillet.  Riemann-Roch for general algebraic varieties.  Bull. Soc. Math. France, 111(3):287--300, 1983. MR735307
Henri Gillet.  Comparison of $K$-theory spectral sequences, with applications.  In Algebraic $K$-theory, Evanston 1980 (Proc. Conf., Northwestern Univ., Evanston, Ill., 1980), pages 141--167.  Springer, Berlin, 1981. MR618303
Henri Gillet.  Riemann-Roch theorems for higher algebraic $K$-theory.  Adv. in Math., 40(3):203--289, 1981. MR624666
Henri Gillet.  Riemann-Roch theorems for higher algebraic $k$-theory.  Bull. Amer. Math. Soc. (N.S.), 3(2):849--852, 1980. MR578377
update this page
Web Privacy Notice HTML 5 CSS FAE
UIC LAS MSCS > people > publications